# SDR UF22002F00000

- Difficulty date: February 13, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N4231C
- Make and model: Cessna 414
- Aircraft serial: 4140531
- Engine: Cont TSIO520*
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part serial: EB3209
- Condition: Cracked
- Location: Propeller
- Part time: 5,160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PROPELLER HUB WAS FOUND DURING AN INSPECTION TO FIND A REASON FOR A GREASE LEAK COMING OUT OF THE PROP SPINNER.  THE REAR HUB HALF WAS FOUND TO BE BROKEN IN TWO AROUND ONE BLADE SOCKET.  ANY FURTHER OPERATION WOULD HAVE CAUSED A COMPLETE BLADE SEPARATION.  HUB WAS SENT TO MFG. FOR FURTHER EVALUATION.
